# SDR USAASB08094

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO PBI, WITH GEAR HANDLE DOWN, CAPTAIN REPORTED HAD NO INDICATION THAT GEAR WAS DOWN.  THE ONLY GEAR INDICATION WAS A NOSE GEAR RED LIGHT.  AT FLYBY THE TOWER CONFIRMED GEAR WAS DOWN.  FIRST OFFICER CHECKED THE VIEWERS AND VERIFIED GEAR WAS DOWN AND LOCKED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  AN EMERGENCY WAS DECLARED.  MAINTENANCE JACKED AIRCRAFT AND DUPLICATED FAULT WITH CIRCUIT BREAKER C404 OPEN.  REMOVED AND REPLACED CIRCUIT BREAKER C404 AND ACCOMPLISHED SATISFACTORY CHECK OF WIRING FOR SHORTS AND OPENS FROM C404 TO D2598, PINS 1 AND 18, IN ASSOCIATION WITH WDM 32-31-11 AND 32-64-11.  SWUNG GEAR NUMEROUS TIMES WITH NO FURTHER FAULTS.
